MAUDE Adverse Event Report: PFM MEDICAL, INC. PRIMEPICC

PFM MEDICAL, INC. PRIMEPICC
Model Number PFM2CT5D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No investigation could be performed on the picc product since it was not returned to pfm medical, inc.There is not enough information to confirm or deny that the picc product was used as per the ifu.Given the similarity to another complaint, (b)(4), it is possible that the failure was induced by excessive force being applied to the hub when the nurse and/or physician was connecting or disconnecting the needle free valve, syringe or other device.Without access to the picc product, however, pfm medical was unable to confirm the root cause for the cracked and leaking hub.A review of the device history records showed no deviations or discrepancies associated with lot 1604-033.A nonconformance report review determined that there are no open or closed ncr's for the lot in question.Complaint records were reviewed, and a similar complaint dating back to (b)(6) 2012 was identified in (b)(4).The failure mode in question is already captured in the picc design fmea, fmea (b)(4).(b)(4).No corrective or preventative action is recommended at this time, and pfm medical will continue to monitor for incidents with similar failure modes.
 
Event or Problem Description
Picc cracked and leaking.Replaced on (b)(6) 2016.

Brand Name
PRIMEPICC
Common Device Name
PICC
Manufacturer (Section D)
PFM MEDICAL, INC.
1916 palomar oaks way
suite 150
carlsbad CA 92008
MDR Report Key8313061
Report Number2032582-2016-00012
Device Sequence Number11312198
Product Code LJS
UDI-Device Identifier00813623013728
UDI-Public00813623013728
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2018
Device Model NumberPFM2CT5D
Device Catalogue NumberPFM2CT5D
Device Lot Number1604-033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2016
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR